Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 45, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 6, 2022, 5:52 PM EDT for Dade County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2022, 5:52 PM EDT (21:52 UTC)
- Expired
- Apr 6, 2022, 6:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Dade County, GA
The radar
The Northeast Alabama radar (KHTX), 55 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 4:59 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
877
WUUS52 KFFC 062152
SVRFFC
GAC083-062215-
/O.NEW.KFFC.SV.W.0045.220406T2152Z-220406T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
552 PM EDT Wed Apr 6 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Dade County in northwestern Georgia...
* Until 615 PM EDT.
* At 552 PM EDT, a severe thunderstorm was located over Bridgeport,
moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Trenton, Stephensville, New England, Morganville, Hooker, Cole City
and Wildwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for northwestern
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3498 8538 3494 8539 3487 8545 3489 8559
3497 8560 3498 8560
TIME...MOT...LOC 2152Z 266DEG 34KT 3497 8575
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 5:41 PM EDT, 11 minutes earlier.
Area forecast discussion, Apr 6, 5:41 PM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 541 PM EDT Wed Apr 6 2022 .UPDATE... Updated for the expansion of the Flood Watch. .PREV DISCUSSION... /Issued 500 PM EDT Wed Apr 6 2022/ UPDATE... Updated to add the TOR watch for north Georgia. PREV DISCUSSION... /Issued 301 PM EDT Wed Apr 6 2022/ .Afternoon Area Forecast Discussion... SHORT TERM /Tonight through Thursday Night/... No major changes to thinking in the short term forecast, so have included very in-depth previous discussion from Thiem. Mesoanalysis shows very saturated environment under FEW/SCT cloud deck, allowing for ample insolation with temps climbing into the 80s, with Tds in the 70s. This sets the stage with SBCAPE values 3000+ j/kg, ample instability for any storms that fire, in tandem with impressive mid- lvl lapse rates and mid-lvl flow. Current hazards for central Georgia remain large hail, gusty to damaging winds from downbursts, tornadoes and bouts of heavy rain. Stratus and Fog remain resilient over N GA, with metro Atlanta seeing cloud decks as low as 1000ft, with FG/DZ and lowered visibilities just now lifting, hindering CAPE development. This has setup a pseudo-front along the I-20 corridor with large temp disparity. However, looking to this evening, although CAMS have been all over the place in spatial coverage and timing of frontal passage. However, severe weather potential for N GA remains on track with some form of a QLCS to enter NW GA by 23-02z. As mentioned, see previous discussion for additional info: Morgan Previous Short Term Discussion Below... One Enhanced Risk Severe Weather Outlook down, one more to go! Despite a strong quasi-linear convective system sweeping through the forecast area today, with widespread reports of wind damage and over a dozen noted tornadic debris signatures, the area remains in a general warm sector regime with abundant low-level warmth and moisture. In the mid-layers (500-700 hPA), very dry air was left behind following the storm system, which is helping to keep scattered light sprinkles/showers from growing more upscale, however, by noon broad southwesterly flow will increase moisture in these levels as well and boosting PWATs from near an inch in this morning's special 06Z sounding to back over an inch and a half by the afternoon for Central Georgia, setting the stage for another potential round of severe weather. Central Georgia, this afternoon into the early evening... Abundant moisture return by the afternoon in the low- to mid-levels, is going to be timed with a northward moving coastal, baroclinic boundary and a very weak mid-level shortwave trough. This setup will result in a rather abnormal setup for severe weather for this region, but one that has worrisome combination of severe parameters: * A weak shortwave will provide lower-level lift across the region, which will act as a trigger mechanism for convective development and will cool the mid-levels between 500-700 hPa, creating lapse rates near 7 C/km. * With zonal-flow in place in the mid-levels with the rapid invasion of the shortwave later in the afternoon, offsetting effects of advection warmer mid-level air won't be as present as they otherwise would in a more classic Southeastern SVR setup. * Cooling in the mid-levels, combined with warm and very moist air advecting in off the Gulf will create surface-based CAPE values between 2000-3000 J/kg this afternoon. * In general, wind profiles aloft are rather weak (0-6 km shear values are below 30 kts) due to the weak nature of the shortwave likely resulting in shorter-lived, popcorn-like cells that collapse on themselves after approx an hour with very little wind shear between 2-6 km. * However, in the lowest 2 km, wind shear is decent with quarter- circle hodographs providing good streamwise vorticity into developing right-moving storms and increasing the potential for rotating thunderstorms and spin-up circulations. The result of all this in an environment in Central Georgia this afternoon with no strong organizing trigger mechanism typical for a more organized severe thunderstorm development, although mesoscale boundaries or bands may change this. However, the parameters are good for shorter-lived (1-2 hours) storms capable of large hail and rapidly developing short-lived tornadic circulations. This threat followed by cooler, drier air in the mid-levels allowing evaporative cooling which combined with water loading will present downburst/microburst potential as storm updrafts collapse. Additionally, with 1-3 inches of rain previously fallen, a flooding threat will be present anywhere heavier rain persists for prolonged periods of time. North Georgia, this evening into the overnight hours... In north Georgia, a strong cold front from a more organized synoptic system is expected to surge into for northwest Georgia just before sunset. This will provide a stout triggering mechanism for storm development, with stronger winds aloft more supportive of longer-lived supercell development. The dynamics for north Georgia during this time is everything that's missing for Central Georgia during the afternoon. However, despite the better dynamics the thermodynamics are more lacking. * The moisture return for north Georgia will be less abundant resulting in PWATs just above an inch for the area, likely resulting in convective storms struggling to become more robust. * Storms in the south earlier in the day may rob some surface-based instability in the region. With that said, forecast values of surface-based CAPE are still expected to be above 2000 J/kg, but begin falling after 6 PM. * The timing of the cold front may keep storms elevated after 8 PM, limiting severe potential. * With these factors in mind, low-level wind profiles are much more favorable to tornadic supercells if they can overcome the drier air aloft. Hodographs show sickle-cell structures through 4-6 km, with decent, but not perfect, storm-relative streamwise vorticity. * Dry air in the mid levels, could cause strong evaporative cooling fueled downbursts in any robust storms that do form. These winds combined with the storm motion could create several instances of damaging wind gusts. All in all, please stay aware of any watches or warnings issued for your area through the day and into tonight. Please have a plan of action ready in case it is needed. Following the cold front tonight, more tranquil weather is in store with clearing skies, breezy NW winds, and highs generally in the 60s by Thursday. Thiem LONG TERM /Friday through Wednesday/... Anomalous temperatures still on track for the weekend. Temps should begin to slowly moderate towards normal on Sunday. Friday and Saturday night's lows should be 5 to 15 degrees below normal. Saturday's highs will range from 15 to 25 degrees below normal for this time of year. Frost/Freeze products will likely be needed Friday night and Saturday night. Previous Long Term Discussion Below... The impressive, expansive upper trough that fueled our final round of active weather continues to dig further down across the southeast, with a tight pressure gradient on its outer edge (~20-22 mb difference across GA). As such, gusty gradient winds will be possible through Saturday afternoon when the trough begins to lift across the mid-Atlantic states. Several shortwave disturbances rounding the inner edge of the trough will lead to increased cloud cover and brief bursts of rain across north GA on Friday into Saturday. A surface high from over the Gulf and stout upper ridging break the active pattern as they settle in across the southeast on Sunday to round off the weekend and take us through the beginning of the work week. Temperatures will be quite cool for April standards following the cold frontal passage on Thursday night. Have added the potential for areas of frost on Sunday morning, when minimum temperatures are coolest and winds begin to calm. Highs will stall out in the mid-50s to 60s, 12-15 degrees below average; lows through the weekend will be in the 30s, about 5-10 degrees below average. As the surface high begins to drift across the southeast Sunday, winds shift to be primarily from the southeast, and temperatures recover to seasonable highs in the 70s-80s and lows in the 40s. 96 AVIATION... 18Z Update... Metro TAF sites socked in stubborn LIFR/IFR cigs, expecting gradual improvement through the afternoon as daytime mixing occurs. Have SHRA starting at 18z as precip overspreads the area along a shortwave, with low-end potential of TS, but confidence is too low at this time to include. TSRA will be possible again tonight after 00z as a cold front pushes through metro TAF sites. After frontal passage, winds turn NW by 08z tonight, remaining elevated between 9-13kts. Should go VFR cigs/vsbys tomorrow between 11-14z as drier air rushes in. //ATL Confidence...18Z Update... Low to medium on all elements Morgan && .PRELIMINARY POINT TEMPS/POPS... Athens 55 68 43 61 / 70 0 0 5 Atlanta 52 66 43 58 / 90 0 0 5 Blairsville 45 62 36 52 / 100 5 5 40 Cartersville 47 66 41 57 / 90 0 0 10 Columbus 55 69 44 64 / 70 5 0 0 Gainesville 52 65 43 57 / 90 0 0 10 Macon 57 72 43 67 / 70 5 0 0 Rome 49 66 41 57 / 90 0 0 10 Peachtree City 50 67 41 60 / 80 0 0 5 Vidalia 63 72 48 68 / 90 30 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday morning for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...Crawford... Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock... Harris...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Oglethorpe...Peach...Pike... Pulaski...Putnam...Schley...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Warren...Washington...Webster...Wheeler... Wilcox...Wilkes...Wilkinson. Tornado Watch until 10 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Catoosa... Chattahoochee...Chattooga...Clayton...Coweta...Crawford... Crisp...Dade...Dodge...Dooly...Emanuel...Fannin...Fayette... Gilmer...Glascock...Gordon...Greene...Hancock...Harris...Heard... Henry...Houston...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...Peach...Pike...Pulaski... Putnam...Schley...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walker...Warren...Washington...Webster... Wheeler...Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM...NListemaa LONG TERM....96 AVIATION...Morgan
Hazardous weather outlook, Apr 6, 5:01 AM EDT, 12 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 501 AM EDT Wed Apr 6 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 501 AM EDT Wed Apr 6 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Several rounds of showers and thunderstorms will move across the area this afternoon and overnight. Some storms may become strong to severe and capable of producing damaging wind gusts and large hail. A tornado or two are possible. Localized flooding and flash flooding is possible, especially in areas that received heavy rainfall on Tuesday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation, especially this afternoon across central Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Apr 6, 3:59 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT WED APR 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL TOOMSBORO 32.82N 83.08W
04/06/2022 E1.25 INCH WILKINSON GA PUBLIC
HALF DOLLAR SIZED HAIL AT THE DOLLAR GENERAL.
&&
EVENT NUMBER FFC2200352
NLISTLocal storm report, Apr 6, 4:13 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT WED APR 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 SSW WARNER ROBINS 32.59N 83.64W
04/06/2022 M1.00 INCH HOUSTON GA TRAINED SPOTTER
REPORT OF 1" HAIL BY TRAINED SPOTTER IN WARNER ROBBINS
NEAR BURNS DRIVE AND RUSTY ROAD.
&&
EVENT NUMBER FFC2200353
LUSKLocal storm report, Apr 6, 4:21 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT WED APR 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 4 WNW ROBERTA 32.75N 84.08W
04/06/2022 E0.75 INCH CRAWFORD GA PUBLIC
PUBLIC REPORTS DIME SIZED HAIL A FEW MILES WEST OF
ROBERTA ALONG HWY 80.
&&
EVENT NUMBER FFC2200354
LUSKLocal storm report, Apr 6, 5:13 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT WED APR 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL HILLSBORO 33.18N 83.64W
04/06/2022 E1.00 INCH JASPER GA PUBLIC
BETWEEN QUARTER AND HALF DOLLAR SIZED HAIL REPORTED BY
PUBLIC IN HILLSBORO.
&&
EVENT NUMBER FFC2200355
LUSKLocal storm report, Apr 6, 5:31 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT WED APR 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 4 SSW WARNER ROBINS 32.57N 83.67W
04/06/2022 M1.75 INCH HOUSTON GA SOCIAL MEDIA
PICTURE VIA SOCIAL MEDIA OF GOLF BALL SIZED HAIL IN
WARNER ROBBINS.
&&
EVENT NUMBER FFC2200356
LUSKSpecial weather statement, Apr 6, 5:51 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
551 PM EDT Wed Apr 6 2022
GAZ069-079-080-062215-
Taylor GA-Upson GA-Talbot GA-
551 PM EDT Wed Apr 6 2022
...Strong thunderstorms will impact portions of southeastern Upson,
southern Talbot and northwestern Taylor Counties through 615 PM
EDT...
At 551 PM EDT, a line of strong thunderstorms was along a line
extending from near Box Springs to Carsonville, and moving east at 30
mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Talbotton, Junction City, Geneva, Howard, Juniper, Baldwinville,
Salem, Prattsburg, Carsonville, Wesley Church and Po Biddy
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 1000 PM EDT for central and
west central Georgia.
&&
LAT...LON 3277 8431 3279 8416 3269 8420 3268 8418
3269 8414 3268 8414 3252 8444 3254 8445
3256 8445 3256 8449 3254 8451 3255 8455
3253 8456 3252 8460 3253 8461 3253 8465
3255 8468 3256 8467 3256 8469 3260 8469
TIME...MOT...LOC 2151Z 252DEG 27KT 3256 8464 3274 8429
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 9:16 PM EDT | River Flood Warning | FFC | Jones | 15 hr |
| Apr 5, 9:33 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
| Apr 5, 10:25 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 5, 11:36 PM EDT | River Flood Warning | FFC | Bartow | 4 hr |
| Apr 6, 2:42 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 6, 3:44 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 8 hr |
| Apr 6, 5:21 AM EDT | River Flood Warning | FFC | Taliaferro, Wilkes | 71 hr |
| Apr 6, 8:51 AM EDT | River Flood Warning | FFC | Troup | 11 hr |
| Apr 6, 11:40 AM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 7 days |
| Apr 6, 1:06 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Taylor | 39 min |
| Apr 6, 1:51 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 39 min |
| Apr 6, 2:31 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 29 min |
| Apr 6, 2:47 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Apr 6, 2:51 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Apr 6, 3:01 PM EDT | Special Weather Statement | FFC | Peach, Twiggs | 44 min |
| Apr 6, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 29 min |
| Apr 6, 3:06 PM EDT | Special Weather Statement | FFC | Dooly, Macon, Schley | 24 min |
| Apr 6, 3:13 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 47 min |
| Apr 6, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 28 min |
| Apr 6, 3:20 PM EDT | Special Weather Statement | FFC | Wilkinson | 40 min |
| Apr 6, 3:27 PM EDT | Tornado Warning | FFC | Crisp, Sumter | 33 min |
| Apr 6, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 45 min |
| Apr 6, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach, Twiggs | 42 min |
| Apr 6, 3:55 PM EDT | River Flood Warning | FFC | Washington, Wilkinson | 3 days |
| Apr 6, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 47 min |
| Apr 6, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter, Wilcox | 46 min |
| Apr 6, 4:02 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Wilcox | 29 min |
| Apr 6, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 52 min |
| Apr 6, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs, Wilkinson | 44 min |
| Apr 6, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 43 min |
| Apr 6, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 40 min |
| Apr 6, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Putnam | 38 min |
| Apr 6, 5:51 PM EDT | Special Weather Statement | FFC | Talbot | 24 min |
| Apr 6, 5:56 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Apr 6, 6:15 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Apr 6, 6:16 PM EDT | Flash Flood Warning | FFC | Bibb, Butts, Crawford, Houston, Lamar, Monroe and 4 more | 5 hr |
| Apr 6, 6:23 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Taylor | 52 min |
| Apr 6, 6:28 PM EDT | Flash Flood Warning | FFC | Harris, Muscogee | 5 hr |
| Apr 6, 6:31 PM EDT | Special Weather Statement | FFC | Dade | 29 min |
| Apr 6, 6:41 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| Apr 6, 6:51 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Apr 6, 6:53 PM EDT | Special Weather Statement | FFC | Macon, Peach | 52 min |
| Apr 6, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach, Twiggs | 28 min |
| Apr 6, 7:13 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 32 min |
| Apr 6, 7:17 PM EDT | Special Weather Statement | FFC | Chattooga, Walker, Whitfield | 28 min |
| Apr 6, 7:32 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens, Pulaski, Twiggs | 43 min |
| Apr 6, 7:44 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 31 min |
| Apr 6, 7:46 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Apr 6, 7:55 PM EDT | Tornado Warning | FFC | Johnson, Laurens, Treutlen | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.